MathSciNet Relay Station
MathSciNet bibliographic data
MR1093602 54H05 (54B15 58F08)
Lipscomb, S. L.; Perry, J. C. Lipscomb's $L(A)$ space fractalized in Hilbert's $l^2(A)$ space. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1157–1165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement